# SDR ASAA2016060917006

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 37,018 hours, 11,282 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL. FOLLOWED QRH. SINGLE FMS OPS.  ACFT GROUNDED.  VERIFIED SOFTWARE IN LT & RT FMCS IAW IPC, ALL IS CORRECT.  PERFORMED FIM 34-61, TASK 836 AND FMCS OPS TEST IAW AMM 34-61-00-710-801.  FIM AND OPS TEST PASSED.  GROUND VERIFICATION SUCCESSFUL.
